MAUDE Adverse Event Report: PERFUSION SYSTEMS ACT PLUS INSTRUMENT; TIMER, CLOT, AUTOMATED

PERFUSION SYSTEMS ACT PLUS INSTRUMENT; TIMER, CLOT, AUTOMATED
Model Number ACT200
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that at an unspecified time, this act plus instrument had an average activated clotting time measurement that was 100 below what other devices measured.The use of the instrument was unknown.There was no adverse patient effect reported with this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic received additional information that the customer could not provide additional details on the case.It was stated that they have only registered consistently that the activated clotting time (act) measurements are often quite a lot lower than expected based on the given heparin dose.They have tested with act instruments from other sections at the cardiac department and have found that they have measured higher act at the same time as this act instrument has measured up to 100 in act difference (lower).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Device evlauation: the reported issue that the instrument had an average activated clotting time measurement that was 100 below what other devices measured was verified during service.Service technician observed a loose contact on the heat block grounding.The lift bar height was out of specifications.Service technician found errors in statistic log file: 010, 012, 064 and 069 and observed that the disk drive could not read disks.The issue will be resolved by fitting the heat block grounding, adjusting the lift bar height from 0.0620-0.0640 inch to 0.0915-0.0935 inch, repairing the disk drive and replacing the overlay, assy switch, and keypad overlay.Service technician will perform the cartridge test hr-nm 100-96.4 sec, (range 080-120 sec) and hr-ab 279-285 sec, (range 267-559 sec) and clear statistic log file.Preventative maintenance will be performed per specifications.D.4.Udi updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACT PLUS INSTRUMENT
Common Device Name
TIMER, CLOT, AUTOMATED
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21661652
Report Number2184009-2025-00439
Device Sequence Number15688407
Product Code GKN
UDI-Device Identifier00643169178410
UDI-Public(01)00643169178410(11)160527(21)ACT2006027
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K940426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACT200
Device Catalogue NumberACT200
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer03/28/2025
07/24/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date04/23/2025
07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown